Tags: acne, ages, dermatology, disease, drugs, embarrassing, health, hurt, medications, mild, pisses, skin, spots, topical, zineryt

Zineryt Topical

On Health & Drugs & Medications » Dermatology & skin disease

1,945 words with 5 Comments; publish: Sun, 16 Dec 2007 08:57:00 GMT; (90062.50, « »)

I have mild acne... only get like one or two spots a week... but it still pisses me off because they hurt, take ages to go and its embarrassing!

Anyway, i'm on oxytetracycline (for the second time, worked the first time, but then the spots came back...) and my doctor has also given me Zineryt Topical (today.. used it for the first time). Anyone used this? Any good? I was using clyndamycin Topical Solution, which was amazing and sorted me out for months but eventually stopped working... so, roll on Zineryt! :)

All Comments

Leave a comment...

  • 5 Comments
    • just a quick update... it was my first day on Zineryt Topical along with PanOxyl 10 wash, and my god, its slightly improved my skin already! Theres a difference since this morning! I didn't expect any result this quickly... i'm not out of the woods yet, but this is showing promise for sure!
      #1; Sat, 15 Dec 2007 22:16:00 GMT
    • generally better again today! which is awesome. I think i'm going to lay off the PanOxyl 10 for a while though, as my skin is dry and red in places today...

      :rolleyes:

      #2; Sat, 15 Dec 2007 22:17:00 GMT
    • Hi, I'm 24 and used Zineryt when I was 18, it worked great for a couple of years. I would get the odd pimple here and there and during the time of the month, then it stopped working. I had a really bad breakout at the age of 20 and Zineryt didnt do anything for me so i stopped using it.

      I've had a mad breakout in January which lasted a couple of month and is now under control but with loads of scars.

      I personnly think Zineryt is great for normal pimples but not for the cystic type.

      I'm happy you have found something that is helping you and hope you continue to see improvements. :)

      #3; Sat, 15 Dec 2007 22:18:00 GMT
    • Sadly, i may have to stop with the zineryt topical as i think it may be causing my skin to go dry and slightly painful in places. I was using panOxyl 10 at the time also and had hoped it was that, but i stopped and the dry painful skin still comes... Anyone else had this experience with Zineryt? :confused:
      #4; Sat, 15 Dec 2007 22:19:00 GMT
    • anyone... :(
      #5; Sat, 15 Dec 2007 22:21:00 GMT